MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704831
Medical Device Problem Codes Failure to Run on Battery (1466); Failure to Deliver (2338); Complete Loss of Power (4015)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that an oxylog was turning off spontaneously mid patient transfer, we've requested further information but have only been able to get the below information details are ¿low physical harm¿ experienced by the patient, with reports of loss of etco2 and not ventilating.It was reported that the patient¿s condition temporarily decreased / low physical harm was reported.No serious injury.
 
Additional Manufacturer Narrative
For investigation at the manufacturer site the logfile and description of event and provided photo were analyzed.According to the investigation results it could be confirmed that the device stopped ventilation due to a discharged battery.The battery index was revision index 20, with the label "use until 2021-03".After the logbook analysis, the device behaved as specified and alerted correctly.The ¿charge internal battery¿ alarm was alarmed for 10 minutes until the device alarmed ¿internal battery discharged¿ and turned off.This corresponds to the specification and the normative reserve.During the onsite examination by a service technician, the fully charged battery ran for over 7 hours.Based on the test results, a malfunction of the device can be excluded.It was reported that the patient's condition temporarily deteriorated / minor physical impairment was reported.No serious injury, medical interventions or prolonged health consequences were reported.In case of a charging error the battery led shows 'red', alarm message "no int.Battery charging" is displayed if device is powered on.If the battery is further discharged the alarm "charge int.Battery" is displayed and in case of a discharged battery the device alarms visually and acoustically (alarm message "int.Battery discharged").The ventilation function may stops after that alarm.In this case an alternative independent ventilation device has to be used instantly, as described in the ifu.
 
Event or Problem Description

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20319735
Report Number9611500-2024-00421
Device Sequence Number15499680
Product Code CBK
UDI-Device Identifier04048675249214
UDI-Public(01)04048675249214(11)200707(93)5704833-36
Combination Product (Y/N)N
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704831
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown